Point Electrode Problems in Piecewise Smooth Plane Domains

Loading...
Thumbnail Image
Access rights
openAccess
Journal Title
Journal ISSN
Volume Title
A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
Date
2014
Major/Subject
Mcode
Degree programme
Language
en
Pages
1204-1227
Series
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, Volume 46, issue 2
Description
Keywords
Other note
Citation
Seiskari , O 2014 , ' Point Electrode Problems in Piecewise Smooth Plane Domains ' , SIAM Journal on Mathematical Analysis , vol. 46 , no. 2 , pp. 1204-1227 . https://doi.org/10.1137/130928674